# SDR IPXA3580345

- Difficulty date: September 5, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 20,404 hours, 13,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 113N300337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, LT WING OTBD FORE FLAP L/E GOUGED AT OTBD END.  REPAIRED IAW SRM 57-53-01-2R-3.
